MathSciNet Relay Station
MathSciNet bibliographic data
MR2233727 (2007e:52002) 52A10 (35J60)
Kawohl, Bernd; Lachand-Robert, Thomas Characterization of Cheeger sets for convex subsets of the plane. Pacific J. Math. 225 (2006), no. 1, 103–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement